# SDR USAA920080396

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 58,216 hours, 37,092 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064904
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLT - EE - FLT NR 1524 - CREW REPORTED MX LIGHT ON CARGO FIRE PANEL ILLUMINATED.  MX REPLACED SMOKE DETECTOR.  OPERATIONAL CHECK WAS GOOD.
